Combinatorial Ricci flows on surfaces

Bennett Chow Feng Luo

Algebraic Geometry mathscidoc:1912.43775

Journal of Differential Geometry, 63, (1), 97-129, 2003
We show that the analogue of Hamilton's Ricci flow in the combinatorial setting produces solutions which converge exponentially fast to Thurston's circle packing on surfaces. As a consequence, a new proof of Thurston's existence of circle packing theorem is obtained. As another consequence, Ricci flow suggests a new algorithm to find circle packings.
No keywords uploaded!
[ Download ] [ 2019-12-24 20:57:25 uploaded by Feng_Luo ] [ 118 downloads ] [ 0 comments ]
@inproceedings{bennett2003combinatorial,
  title={Combinatorial Ricci flows on surfaces},
  author={Bennett Chow, and Feng Luo},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224205725507163339},
  booktitle={Journal of Differential Geometry},
  volume={63},
  number={1},
  pages={97-129},
  year={2003},
}
Bennett Chow, and Feng Luo. Combinatorial Ricci flows on surfaces. 2003. Vol. 63. In Journal of Differential Geometry. pp.97-129. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224205725507163339.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved